# SDR SWAA2024121060677

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 11,466 hours, 5,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL 140DF HAS AREAS OF UPPER SURFACE CORROSION.<[01] PROCURED SERVICEABLE REPLACEMENT PANEL FROM STOCK. PANEL TO BE INSTALLED ON CLOSE TASK#      TTG8Q00W6BH1.;[02] C/W INSPECTION.
